| Catalog Number |
110-360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported left side rupture via ultrasound.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Patient reported left side rupture via ultrasound.Device has been explanted and replaced.
Additional Manufacturer Narrative
Based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed opening on posterior side assessed as unidentified (tear) opening (shell thickness within specification).Additional observations: ¿ black particles observed on the surface of the shell.¿ observed creases on the device.¿ observed wear abrasion on the device.No further actions are required since no manufacturing issue is observed.